Pluricanonical maps for threefolds of general type
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, p. 1315-1330
In this paper we will prove that for a threefold of general type and large volume the second plurigenera is positive and the fifth canonical map is birational.
Nous prouvons que pour une variété de dimension 3 de type général et de grand volume le second plurigenre est positif et la cinquième application canonique est birationnelle
DOI : https://doi.org/10.5802/aif.2295
Classification:  14J30,  14E05
Keywords: Threefolds, pluricanonical maps, extension theorems
@article{AIF_2007__57_4_1315_0,
     author = {Todorov, Gueorgui Tomov},
     title = {Pluricanonical maps for threefolds of~general type},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     pages = {1315-1330},
     doi = {10.5802/aif.2295},
     zbl = {1122.14031},
     mrnumber = {2339333},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_4_1315_0}
}
Todorov, Gueorgui Tomov. Pluricanonical maps for threefolds of general type. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1315-1330. doi : 10.5802/aif.2295. https://aif.centre-mersenne.org/item/AIF_2007__57_4_1315_0/

[1] J. Chen And M. Chen And D. Zhang The 5-canonical system on 3-folds of general type (math.AG/0512617)

[2] Ambro, F. The locus of log canonical singularities (arXiv:mathAG/9806067)

[3] Benveniste, X. Sur les applications pluricanoniques des variété de type très général en dimension 3, Amer J. Math, Tome 108 (1986), pp. 433-449 | Article | MR 833363 | Zbl 0601.14035

[4] Bombieri, E. Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ., Tome 42 (1973), pp. 171-219 | Article | Numdam | MR 318163 | Zbl 0259.14005

[5] C. Hacon And J. Mckernan Boundedness of pluricanonical maps of varieties of general type (arXiv:math.AG/0504327, to appear in Inv. Math) | Zbl 05064656

[6] Chen, M. On pluricanonical maps for threefolds of general type, J.Math. Soc. Japan, Tome 50 (1998), pp. 615-621 | Article | MR 1626342 | Zbl 0916.14020

[7] J. Chen And C. Hacon Linear series of irregular varieties, World Scientific Press, Japan (2002) | MR 2030451 | Zbl 1094.14502

[8] Kawamata, Y. On the extension problem of pluricanonical forms, Contemp. Math, Tome 241 (199), pp. 193-207 | MR 1718145 | Zbl 0972.14005

[9] Kawamata, Y. On Fujita’s freeness conjecture for 3-folds and 4-folds, Math. Ann., Tome 308 (1997), pp. 893-899 | Article | Zbl 0909.14001

[10] Mckernan, J. Boundedness of log terminal Fano pairs of bounded index (arXiv:math.AG/0205214 v1)

[11] Kollár, J. Higher direct images of sheaves I, Ann. of Math, Tome 127 (1988), pp. 93-163

[12] Kollár, J. Shafarevich maps and automorphic forms, Princeton University Press, Princeton, NJ, M. B. Porter Lectures (1995) | MR 1341589 | Zbl 0871.14015

[13] Kollár, J.; Mori, S. Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, Cambridge Tracts in Mathematics, Tome 134 (1998) | MR 1658959 | Zbl 0926.14003

[14] Lazarsfeld, Robert Positivity in algebraic geometry. II, Springer-Verlag, Berlin (2004) | MR 2095472 | Zbl 1093.14500

[15] Lee, S. Quint-canonical systems on canonical threefolds of index 1, Comm. Algebra, Tome 28 (2000), pp. 5517-5530 | Article | MR 1808586 | Zbl 1083.14518

[16] Takayama, S. Pluricanonical systems on algebraic varieties of general type (preprint, to appear in Inv. Math.) | Zbl 05057630

[17] Tsuiji, H. Pluricanonical systems of projective varieties of general type (arXiv:math.AG/9909021)